Unit root in unemployment – new evidence from nonparametric tests

Holl, Jürgen and Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 (2011) Unit root in unemployment – new evidence from nonparametric tests. Applied Economics Letters, 18 (6), pp. 509-512.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 10:19
Last Modified: 16 Jan 2019 15:15
Identification Number or DOI: 10.1080/13504851003725934
ISSN: 1350-4851
URI: https://irihs.ihs.ac.at/id/eprint/2532

Actions (login required)

View Item View Item